Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 16, Number 2

A study of the Hilbert-Mumford criterion for the stability of projective varieties
Julius Ross and Richard Thomas.
J. Algebraic Geom. 16 (2007), 201-255
Abstract, references and article information
Full-text PDF
MathSciNet review: 2274514
A conjecture on rational approximations to rational points
David McKinnon.
J. Algebraic Geom. 16 (2007), 257-303
Abstract, references and article information
Full-text PDF
MathSciNet review: 2274515
Kummer surfaces for the self-product of the cuspidal rational curve
Stefan Schröer.
J. Algebraic Geom. 16 (2007), 305-346
Abstract, references and article information
Full-text PDF
MathSciNet review: 2274516
Arithmetic properties of projective varieties of almost minimal degree
Markus Brodmann and Peter Schenzel.
J. Algebraic Geom. 16 (2007), 347-400
Abstract, references and article information
Full-text PDF
MathSciNet review: 2274517
American Mathematical Society